# SDR IPXA2019110648691

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 45,485 hours, 7,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97943
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:18FOFOUND UPPER DECK EMERGENCY LIGHT INOP1.I.A.W AMM 33-51-04-902-001-001 REV.96.05 REPLACED BATTERY PACK M5168.2.I.A.W AMM 33-51-04-902-001-001 REV.96.05 PERFORMED POWER SUPPLY TEST, RESULT WAS SATISFACTORY.
